# SDR MWEA99062

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT LEFT AND RIGHT OVERWING EMERGENCY EXIT LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED CEILING EMERGENCY BATTERY PACK.
